# SDR UIEA2025080801112

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 100,606 hours, 21,519 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Kit
- Part number: 500094
- Condition: Out Of Date
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CLOSET B10-HAZARD KITS OUT OF DATE 7EA.  REMOVED AND REPLACED BIO-HAZARD KITS 7EA  IAW  AMM 25-64-00. NO FURTHER DEFECTS NOTED.
